# SDR UALA2012081504517

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,018 hours, 6,430 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING RT EMERGENCY LIGHT 2 TOP INOPERATIVE.   REPLACED FUSE IN BATTERY CHARGER OVERWING RT EXIT DOOR, OPS CHECKED NORMAL.
